# SDR SIMA20121125008

- Difficulty date: November 25, 2012
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 22,372 hours, 19,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV RT OMEGA BEAM CORRODED AROUND FWD NUTPLATE HOLE.  ACCOMPLISHED AEA EO EM-53MR-2048, PART A RT LAVATORY FLOORBEAM CORROSION REPAIR.
